# SDR DU4R2006683

- Difficulty date: November 13, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (HEAVY) ON AFT PIT FRAME SHEAR TIE AT FS 1480 BETWEEN S-29L AND S-30.  FABRICATED AND INSTALLED SHEAR TIE 4-3/4" BY 1" BY 3-1/2" FROM 7075-T6 .050" AT FS 1480 BETWEEN S-29L AND S-30 IAW BOEING DRAWING 140N2002 AND 51-20-01.
